Hi Thor, I found this about TheragranM:
What is the most important information I should know about Theragran-M?
Never take more than the recommended dose of Theragran-M. Avoid taking more than one vitamin/mineral product at the same time unless your doctor tells you to. Taking similar products together can result in a vitamin overdose or serious side effects.
Minerals taken in large doses can cause side effects such as tooth staining, increased urination, stomach bleeding, uneven heart rate, confusion, and muscle weakness or limp feeling. Read the label of any vitamin and mineral product you take to make sure you are aware of what it contains.
Seek emergency medical attention if you think you have used too much of this medicine. An overdose of vitamins A, D, E, or K can cause serious or life-threatening side effects if taken in large doses. Certain minerals may also cause serious overdose symptoms if you take too much.
Overdose symptoms may include stomach pain, vomiting, diarrhea, constipation, loss of appetite, hair loss, peeling skin, tingly feeling in or around your mouth, changes in menstrual periods, weight loss, severe headache, muscle or joint pain, severe back pain, blood in your urine, pale skin, and easy bruising or bleeding.
Do not take this medication with milk, other dairy products, calcium supplements, or antacids that contain calcium. Calcium may make it harder for your body to absorb certain ingredients of the multivitamin.
What is multivitamin?
Theragran-M are a combination of many different vitamins and minerals that are normally found in foods and other natural sources.
Theragran-M are used to provide vitamins and minerals that are not taken in through the diet. Multivitamins and minerals are also used to treat vitamin or mineral deficiencies caused by illness, pregnancy, poor nutrition, digestive disorders, certain medications, and many other conditions.
I would say it would be ok to take them on an empty stomach or without food especially the folic acid & B1 as they are water solable, but I have always read & found that you should eat with a muti vitamin because some of the ingredients need a certain amount of fat to absorb. What dose the label tell you? My multi-vit & mineral says take with food... Mary